Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Problem of breathlessness, high BP, chest pain. What can be done?

Hi , I am S Banerjee 62 yrs ,from Kolkata, retired from Service in 2009. I had the problem of breathlessness all of a sudden at any given time which was the main symptom and in Jan 2012, I has slightly high BP and was diagnosed with LVH after ECG which was confirmed by Echo Cardiograph. Since I was weighing 86 KGs [ height 5'9 '], doctor told me to stop taking Oil, Ghee, Butter , Egg and also Peanuts etc and continue with regular exercise.
In Feb 2012, he advised Nitocontin 2.6 twice at an interval of 8 hours and some medicines for BP. Subsequently after adhering to his advice in 4 months , my weight came down by 8 kgs , which I am still maintaining [ it is around 78 /79 now]. Having Nitrocontin regularly without break, walking almost 25 days a month in the morning for 45 minutes including 10 mts light freehand exercise. At home we have stopped having all fatty substance since Feb 2012 and no eating out except plain chicken sandwitcues. I take fish daily, and in summer home made Curd from Low Fat Amul milk, bought fresh deaily.
In june 2012 , I had consulted another cardiologist who told me to continue with Nitrocontin 2.6 as usual and also changed my BP medicines. The LVH was concentric in nature and was still present.
As per his advice I am having OLMETOR H ,1 tab in morning before going for walk and PROLOMET AM 50 , 1 tab in the evening and Ecospine AV 75 , 1 tab after dinner as advice.
I am much better now and practically no breathlessness for a few months now. I take BP reading once a month with imported machine at home. I had never experienced any chest pain what so ever.
The difficulties I used to face [ breathlessness all of a sudden ] has disappeared even when I am walking or freehand exercise , I do not lift weight and do mild stair climbing , 2/3 floors stories max.
I measure BP monthly at home with imported machine and for last 2-3 months , the reading is around 127/67 , 117/62 .
The do not understand why this lower one in not around 80, which used to be earlier. Is is because the strength of medicine I take is high since I feel much better now and needs to be reduced ?
Shall be grateful for a favorable reply.
My Email address is YYYY@YYYY
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
yOU ARE IN GOOD HEALTH AND ARE KEEPING YOURSELF FIT BY ADOPTING A HEALTHY LIFE STYLE. yOU MUST ADHERE TO YOUR ROUTINE. yOUR bp IS PERFECTLY NORMAL WITH THE MEDICINES YOU ARE TAKING. DO NOT BE OVERTLY CONCERNED. YOU MAY CONSULT YOUR PHYSICIAN/CARDIOLOGIST REGARDING ADJUSTMENT OF THE DOSAGE OF YOUR MEDICINES.
Answered: Mon, 1 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor